# SDR 96ZZZX4316

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2316U
- Make and model: Cessna U206F
- Aircraft serial: U20602360
- Engine: Cont TSIO520C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 60100040234
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSY FAILED AFTER 2 YEARS AND LESS THAN 200 HOURS OF OPERATION.  HOSE TSO:  C531, MFG DATE A1094, LOT NR 06827.
